# SDR ASAA2020101433359

- Difficulty date: October 14, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 50,762 hours, 15,172 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002348
- Condition: Faulty
- Location: Left
- Part time: 48,882 hours, 14,701 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER CLEARING RUNWAY LEFT FMC BEGAIN CYCLING BETWEEN VTK AND NORMAL INDICATIONS.  THE FMC IS STILL CYCLING WHILE SITTING HERE AT THE GATE.  GROUNDED-YES.  VERIFIED FAULT, OPEN 2 C/B'S & INST 2 MIG51A'S.  REPLACED LT FMC WITH SERVICEABLE ONE.  CLOSED 2 C/B'S & REMOVED 2 MIG51A'S ACCOMPLISHED FMC DATA CROSS LOAD RT TO LT.  APPLIED PERFORMANCE FACTORS & FMC OPERATIONS TEST, TEST PASS, REF B737-800 M/M 34-61-02-400-801, 34-61-00-800-801, & 34-61-00-710-801.   SEA/MC NOTIFIED RAY.
